Ask an expert
Question

30 Jun 2005

cortisone
i am due to start taking a 60mg course of prednisone over the next month. I would like to know if its safe for me to start exercising, i have no medical problems and am healthy otherwise but realise the effects this drug is going to have on my body so would just like to know whether exercising might complicate anything? also is it inevitable that i will gain the moon face, if i really tried with a healthy diet and exercise is there hope of maintaining my weight and not getting the moon face or is it inevitable? do you have any suggestions to help me get through the month?
Answer 407 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Bibs, are you going to take 60mg/day? You say you’re healthy, but why the prednisone? Let me know as anew question and we’ll take it from there. Maintaining your weight might not be possible, but limiting it and the moon face should be possible. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9363 votes
No
67% - 19334 votes
Vote